# SDR DALA2023040602710

- Difficulty date: April 4, 2023
- Submitted: April 6, 2023
- Operation: Air carrier
- Aircraft: N935DH
- Make and model: Boeing 737-9
- Aircraft serial: 38302
- Aircraft time: 23,062 hours, 17,598 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Angle
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2703341) DURING INSPECTION FOUND EVIDENCE OF CORROSION ON LOWER BULKHEAD SUPPORT ANGLE STA 500L STR 25L- STR 25R. REMOVED AND REPLACED LOWER BULKHEAD SUPPORT ANGLE AT STA 500L STR 25L-25R FWD CARGO FLOOR IAW B737 SRM 51-40-02 AND BOEING DWG # 143A7902 REV.B.
